Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 6, 2016, 7:24 PM MDT for Torrance County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2016, 7:24 PM MDT (01:24 UTC)
- Expired
- Jun 6, 2016, 9:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Torrance County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 3802 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145 WGUS55 KABQ 070124 FFWABQ NMC057-070330- /O.NEW.KABQ.FF.W.0003.160607T0124Z-160607T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 724 PM MDT MON JUN 6 2016 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO... * UNTIL 930 PM MDT * AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS LIKELY. STATE HIGHWAYS 285 AND 60 WILL MOST LIKELY BE IMPACTED. HIGH WATER FLOS ARE ALSO EXPECTED WITHIN PINTADA DRAW. * LOCATIONS IMPACTED INCLUDE... ENCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. && LAT...LON 3496 10578 3495 10544 3459 10547 3462 10590 $$ 50
2 follow-up statements
093 WGUS75 KABQ 070235 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 835 PM MDT MON JUN 6 2016 NMC057-070330- /O.CON.KABQ.FF.W.0003.000000T0000Z-160607T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TORRANCE- 835 PM MDT MON JUN 6 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR NORTHEASTERN TORRANCE COUNTY... AT 833 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. BETWEEN 1 TO 2 INCHES HAS FALLEN ACROSS A LARGE AREA. AN ADDITIONAL HALF AN INCH WILL BE POSSIBLE. PINTADO DRAW AND STATE HIGHWAY 285 WILL BE IMPACTED. LOCATIONS IMPACTED INCLUDE... ENCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. && LAT...LON 3496 10578 3495 10544 3459 10547 3462 10590 $$ 50
760 WGUS75 KABQ 070324 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 924 PM MDT MON JUN 6 2016 NMC057-070333- /O.EXP.KABQ.FF.W.0003.000000T0000Z-160607T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TORRANCE- 924 PM MDT MON JUN 6 2016 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN TORRANCE COUNTY WILL EXPIRE AT 930 PM MDT... THE HEAVY RAIN HAS ENDED ALTHOUGH LIGHT TO MODERATE RAIN WILL CONTINUE AND CREATE MINOR FLOODING CONCERNS. SIGNIFICANT FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3496 10578 3495 10544 3459 10547 3462 10590 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 5:57 PM MDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 6, 5:57 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 557 PM MDT MON JUN 6 2016 .AVIATION... 00Z TAF CYCLE Another active evening and most likely overnight expected. The main TS/SH action after 03/04z will be found across the eastern plains. TCC and eventually ROW are likely to be impacted but a band or cluster of storms. Near term...AEG/ABQ and to lesser extent SAF would be impacted. Gusty outflow wind and brief/localized heavy rain would be the main impacts there. Some models indicate low cig/vis restrictions at LVS so included that late night due to the pattern. Outflow boundaries will also be long distance ones rest of today...thus look for erratic wind directions and speeds through the eve. A little drier for TUES with main activity along and east of ctrl mtn chain. SAF/AEG/ABQ could also be impacted by some SH/TS tmrw afternoon but didnt indicate that at this time. 50 && .PREV DISCUSSION...330 PM MDT MON JUN 6 2016... .SYNOPSIS... An area of low pressure over Nevada will slowly track east southeast through the middle of the week while subtropical high pressure over the far eastern Pacific and Old Mexico steadily loses strength. Moisture will be readily available for showers and thunderstorms across all but far western New Mexico through this evening, but drier air will begin infiltrating farther into western parts of the state Tuesday and into some central areas on Wednesday. The focus for shower and thunderstorm development will be over the mountains of northern and central New Mexico with storms also being concentrated over the northeast to east central plains this evening. Temperatures will rise a few degrees above normal in western and central New Mexico on Tuesday with the warmer than average readings spreading into eastern portions of the state Wednesday. && .DISCUSSION... Flow aloft over NM and the greater American Southwest is fairly light with an extension of the subtropical ridge over the state and a weak cut-off low over NV. At the surface a southerly fetch is keeping moist dewpoints intact over the eastern half of NM with drier air nosing into far western parts of the state. Storms have initiated over the broader higher terrain ranges, exhibiting a northwest to southeast motion with stronger cells focusing to the lee of the Sangre de Cristos. A few higher resolution models indicate organized convective clusters or an MCS developing into the northeast plains and propagating into the east central plains and diminishing by the early morning hours. This seems very plausible given current steering flow aloft and inflow from south southeast along with favorable instability profiles, so tonight's forecast was built around this scenario. Into Tuesday, the low over NV shifts eastward into UT and weakens into an open wave while drier air aloft continues to seep into western NM. Some cells are still expected to ignite over the continental divide Tuesday afternoon, but they would likely be on the drier side, producing mostly virga or little measurable rainfall. The central mountain chain would consequently be the focal point for stronger storms, especially the Sangres. Steering flow would alter a bit more from the west northwest, and while a few multicellular clusters might sustain themselves into the plains Tuesday evening, the overall organization is expected to be less than tonight. On Wednesday the remnants of the upper low would work into Colorado and northeastern NM, but drier air would entrain into central areas. While much of the forecast area will have sufficient moisture and instability for a stray storm or two, the overall number of storms will be fewer than days past. Temperatures will rise 5 to 10 degrees above normal Wednesday afternoon. By Thursday, a gradual northward seepage of moisture is expected as the remnants of the upper low becomes lost in a general weakness of the ridge. The moisture will be sufficient for the higher terrain to see an uptick in storm coverage Thursday, but the increase is expected to be much more noticeable into Friday and Saturday. Moisture is impressive on Saturday per the GFS as a deep low begins developing over the Pacific Northwest and the ridge shifting over eastern NM and west TX. This would squeeze a ribbon of healthy PWATS of 0.75 to near 1.0 inch into much of NM. How long the moisture stays will be the million dollar question, as the GFS kicks the low eastward across the state, drawing dry air into NM by Sunday and Monday. In contrast, the European model retains a much slower track of the Pacific low, keeping a conveyor belt of moisture incoming into NM for a few more days. 52 && .FIRE WEATHER... Another active thunderstorm day underway...with spotty wetting rains expected. Better potential for storm organization this evening over northeast New Mexico than yesterday...with improved inflow and slightly higher surface dewpoint temperatures across the eastern plains likely able to sustain a southward progression overnight. Convection closer to the Continental Divide will likely be of the dry variety...with gusty and erratic winds. West of the Continental Divide this afternoon...hot...very dry and unstable conditions exist once again thanks to a ridge of high pressure shifting east into New Mexico. The ridge will be positioned directly over the state Tuesday...with dry air filtering in behind it and moving beyond the Continental Divide to near the Rio Grande Valley by afternoon. Hot...very dry and unstable conditions will once again prevail on the dry side... with continued chances for storms and wetting rain generally over the central mountain chain and northeast. Dry air will continue to penetrate further eastward on Wednesday beyond the central mountain chain...with any convection along/west of the central mountain chain likely being dry. A weak Pacific trough will move overhead by Thursday and generate a round of daytime heating triggered...and likely dry...convection. Dryness trends will begin to reverse Thursday night into Friday as a Monsoon-like pattern develops with the upper high to the east and a deepening west coast trough allowing for northward moisture transport from over northern Mexico and far west Texas. Decent coverage of wetting rain is looking increasingly likely for Fri-Sat with some potential to extend into early next week if the 12z ECMWF depiction of a slower and lower closed upper low progression is correct versus the more progressive GFS solution. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 6, 5:10 AM MDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 510 AM MDT MON JUN 6 2016 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 510 AM MDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WORK WEEK AND INTO THIS COMING WEEKEND...FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY THEN ACROSS THE WESTERN AND NORTHERN MOUNTAINS FROM WEDNESDAY ON. A FEW STORMS MAY BE STRONG WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING WILL BE A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 40
In the hours before
Special weather statement, Jun 6, 4:42 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT MON JUN 6 2016
NMZ518-062330-
SANTA FE METRO AREA-
442 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANTA FE COUNTY
UNTIL 530 PM MDT...
AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GALISTEO...OR 18 MILES SOUTH OF SANTA FE...
MOVING SOUTH AT 9 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALISTEO.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 273 AND 284.
&&
LAT...LON 3538 10582 3536 10584 3532 10583 3530 10585
3528 10585 3526 10605 3545 10600 3547 10588
TIME...MOT...LOC 2241Z 356DEG 4KT 3542 10594
50Special weather statement, Jun 6, 4:47 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 447 PM MDT MON JUN 6 2016 NMZ513-515-062315- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 447 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL 515 PM MDT... AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ELIZABETHTOWN...OR 18 MILES EAST OF QUESTA... MOVING SOUTH AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAGLE NEST...EAGLE NEST LAKE STATE PARK...CIMARRON CANYON STATE PARK AND ELIZABETHTOWN. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CIMARRON CANYON STATE PARK AND EAGLE NEST LAKE STATE PARK. && LAT...LON 3672 10532 3672 10519 3650 10508 3651 10540 TIME...MOT...LOC 2246Z 356DEG 12KT 3667 10526 50
Local storm report, Jun 6, 5:49 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 11 W CLINES CORNERS 35.01N 105.86W
06/06/2016 M1.75 INCH TORRANCE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601307
CMLSpecial weather statement, Jun 6, 6:05 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 605 PM MDT MON JUN 6 2016 NMZ519-521-070030- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 605 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND NORTHEASTERN VALENCIA COUNTIES UNTIL 630 PM MDT... AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR THE SOUTH VALLEY NORTHWARD TO RIO RANCHO...MOVING SOUTHEAST AT 18 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALBUQUERQUE...SOUTHWESTERN RIO RANCHO...LOS LUNAS...VALENCIA... CORRALES...LOS RANCHOS DE ALBUQUERQUE...BOSQUE FARMS... PARADISE HILLS...VENTANA RANCH AND SANDIA HEIGHTS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 173. INTERSTATE 25 BETWEEN MILE MARKERS 204 AND 235. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS COLE SPRING PICNIC AREA...RIO GRANDE NATURE CENTER...AND PETROGLYPH NATIONAL MONUMENT. && LAT...LON 3494 10702 3528 10680 3518 10635 3473 10657 TIME...MOT...LOC 0004Z 325DEG 22KT 3504 10677 50
Special weather statement, Jun 6, 6:11 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 PM MDT MON JUN 6 2016
NMZ523-070100-
CENTRAL HIGHLANDS-
611 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE COUNTY
UNTIL 700 PM MDT...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CLINES CORNERS...OR 28
MILES NORTHWEST OF VAUGHN...MOVING SOUTHWEST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLINES CORNERS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 217 AND 232.
HIGHWAY 285 BETWEEN MILE MARKERS 225 AND 250.
&&
LAT...LON 3464 10540 3477 10571 3478 10571 3483 10577
3484 10577 3486 10580 3489 10579 3506 10565
3498 10534
TIME...MOT...LOC 0010Z 034DEG 9KT 3491 10554
50Special weather statement, Jun 6, 6:27 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT MON JUN 6 2016
NMZ522-523-070100-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-
627 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TORRANCE COUNTY
UNTIL 700 PM MDT...
AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CEDARVALE...OR 20 MILES
NORTHWEST OF CORONA...MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
TORRANCE COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3445 10595 3460 10594 3463 10564 3443 10558
3440 10589
TIME...MOT...LOC 0027Z 010DEG 26KT 3448 10582
CLThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jun 6, 6:11 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Jun 6, 6:11 PM MDT | Special Weather Statement | ABQ | Torrance | 49 min |
| Jun 6, 6:27 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Jun 6, 6:31 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Jun 6, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 48 min |
| Jun 6, 6:49 PM MDT | Tornado Warning | ABQ | Torrance | 26 min |
| Jun 6, 7:13 PM MDT | Tornado Warning | ABQ | Torrance | 14 min |
| Jun 6, 7:30 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jun 6, 7:48 PM MDT | Special Weather Statement | ABQ | Torrance | 42 min |
| Jun 6, 7:51 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 114 min |
| Jun 6, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Jun 6, 8:07 PM MDT | Flash Flood Warning | ABQ | Torrance | 113 min |
| Jun 6, 8:32 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jun 7, 12:36 AM MDT | Special Weather Statement | ABQ | 24 min | |
| Jun 7, 1:01 AM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Jun 7, 2:52 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jun 7, 2:54 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Jun 7, 3:19 PM MDT | Special Weather Statement | ABQ | San Miguel | 41 min |
| Jun 7, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Jun 7, 4:02 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jun 7, 4:04 PM MDT | Special Weather Statement | ABQ | Valencia | 26 min |
| Jun 7, 4:29 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Jun 7, 4:52 PM MDT | Special Weather Statement | ABQ | Union | 38 min |
| Jun 7, 5:07 PM MDT | Special Weather Statement | ABQ | San Miguel | 38 min |
| Jun 7, 5:36 PM MDT | Special Weather Statement | ABQ | San Miguel | 39 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.